MAUDE Adverse Event Report: COVIDIEN CURITY LAP SPG 18X4 P-W STR TRY 5'S; LAP SPONGES

COVIDIEN CURITY LAP SPG 18X4 P-W STR TRY 5'S; LAP SPONGES
Model Number 6045
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 01/27/2017.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
It was reported to covidien on (b)(6) 2017 that an issue occurred with lap sponges.The customer states the package contained 6 sponges instead of 5.Issue was noticed prior to use.
 
Additional Manufacturer Narrative
A sample was received for evaluation and the complaint has been confirmed.A device history record (dhr) review was completed for lot# 14l057562x and there were no manufacturing related issues related to the complaint issued for this lot.All scheduled maintenance and calibration activities were completed on time.A review of maintenance records (both corrective and preventive) and calibration records were reviewed and there were no issues.All scheduled maintenance and calibration activities were completed on time.There was no related process or material changes related to the reported condition for this product.The root cause for this complaint has been identified as an operator error that occurred during product allocation.The trend analysis doesn¿t support opening a formal corrective/preventative action (capa).A quality alert has been issued to the employee and the site will continue to monitor this to avoid a future reoccurrence of the reported issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
CURITY LAP SPG 18X4 P-W STR TRY 5'S
Common Device Name
LAP SPONGES
Manufacturer (Section D)
COVIDIEN
1430 mrvin griffin road
augusta,ga GA 30913
MDR Report Key6285080
Report Number1018120-2017-00007
Device Sequence Number16546987
Product Code GDY
UDI-Device Identifier10884527020478
UDI-Public0110884527020478
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6045
Device Catalogue Number6045
Device Lot Number14LD57562X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/06/2017
Supplement Date Received by Manufacturer01/06/2017
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1